# SDR DALA2018111656664

- Difficulty date: February 2, 2017
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- Aircraft time: 81,488 hours, 21,714 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Condition: Cracked
- Location: Cargo Dr Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6802 DURING MAINTENANCE CHECK, INSPECTION FOUND THE AFT CARGO DOOR PRESSURE BOX ASSY HANDLE INTERIOR HOUSING CRACKED. CORRECTIVE ACTION: REF ERA 554307-14 REV ORIG AND NRC 00429. (2875462)
